IJIMT 2010 Vol.1(1): 39-42  ISSN: 2010-0248
DOI: 10.7763/IJIMT.2010.V1.8

Fuzzy Mathematical Model for Up-Sell Solution

Manoj Kumar Jain, A. K. Dalela and Sandeep Kumar Tiwari

Abstract—These instructions give you guidelines for preparing papers for the International Journal of Computer Theory and Engineering (IJCTE). Use this document as a template if you are using Microsoft Word 6.0 or later. Otherwise, use this document as an instruction set. The electronic file of your paper will be formatted further at International Journal of Computer Theory and Engineering. Define all symbols used in the abstract. Do not cite references in the abstract. Do not delete the blank line immediately above the abstract; it sets the footnote at the bottom of this column.

Index Terms—About four key words or phrases in alphabetical order, separated by commas.

Manoj Kumar Jain is with School of Studies in Mathematics, Vikram University, Ujjain. M.P, INDIA, Email: Manoj.kumarjain@gmail.com,
A. K. Dalela is with Department of Mathematics, Govt Science College, Jabalpur, M. P., INDIA, Email : dalela@ymail.com
Sandeep Kumar Tiwari is with School of Studies in Mathematics, Vikram University, Ujjain. M.P, Email: skt_tiwari75@yahoo.co.in

[PDF]

Cite: Manoj Kumar Jain, A. K. Dalela and Sandeep Kumar Tiwari, " Fuzzy Mathematical Model for Up-Sell Solution," International Journal of Innovation, Management and Technology vol. 1, no. 1, pp. 39-42, 2010.

Copyright © 2008-2015. International Journal of Innovation, Management and Technology. All rights reserved.
E-mail: ijimt@ejournal.net